MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC MONOVISC; SODIUM HYALURONATE FOR INTRA ARTICULAR INJECTION

ANIKA THERAPEUTICS INC MONOVISC; SODIUM HYALURONATE FOR INTRA ARTICULAR INJECTION
Model Number 690-016
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Arrhythmia (1721); Headache (1880); Hot Flashes/Flushes (2153); Eye Pain (4467)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Supplemental report to follow.
 
Event or Problem Description
A distributor reported that on or about (b)(6) 2020, the patient reportedly experienced intense headaches, palpitation, flushing along with eye pain after receiving a monovisc injection.Six weeks after the monovisc injection, the patient reportedly had two emergency room visits for hypertension and headaches.Additional information is being solicited by the manufacturer.A supplemental report will be submitted upon conclusion of the plant investigation.
 
Event or Problem Description
Customer reported during routine follow up that this event was previously reported on mdr# 202fls000102.
 
Additional Manufacturer Narrative
Based on our investigation and solicited information provided by the customer, an association with the reported adverse event monovisc cannot be confirmed.The reported device was not returned to the manufacturing plant for evaluation.The lot number was not provided.Evaluation into the device records do not show any previously reported events or trend that would show a temporal association between the device and the reported event.The manufacturer will track and monitor the reported event.A supplemental report will be submitted up receipt of new and relevant.

Brand Name
MONOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRA ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS INC
32 wiggins ave
bedford MA 01730
MDR Report Key11787296
Report Number3007093114-2021-00010
Device Sequence Number19703300
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P090031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690-016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LATANOPROST; ZILRETTA
Outcome Attributed to Adverse Event Required Intervention;